# SDR AALA20170113001

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 49,753 hours, 20,582 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. ABORTED TAKEOFF AT 75 KNOTS DUE TO INDICATED AIRSPEED ALERT. ACCOMPLISHED FIM 31-62-00-0810-876, NO FAULTS. FOUND WATER IN FIRST OFFICERS STATIC PORT. FLUSHED CARTS AND PITOT STATIC SYSTEM IAW AMM 34-11-00. LEAK AND OPERATIONAL CHECK GOOD.
